# SDR 96ZZZX232

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 2170 · Humidity Control System
- Part: Coaleser Sock
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT 363 - FOLLOWING AN ENGINE CHANGE, DURING TAKEOFF, FLIGHT ATTENDANTS REPORTED A BURNING SMELL AT MID-CABIN.  REMOVED AND REPLACED RIGHT AND LEFT WATER SEPARATORS.  OPERATIONAL CHECK NORMAL.  CHECK C - 12-19-94 - STL.
